共 50 条
- [1] On new iterative method for solving systems of nonlinear equations [J]. Numerical Algorithms, 2010, 54 : 395 - 409
- [4] AN ITERATIVE SOLUTION METHOD FOR SYSTEMS OF NONLINEAR EQUATIONS ON A PARALLELEPIPED [J]. CYBERNETICS, 1990, 26 (02): : 200 - 207
- [5] IMPROVEMENT OF AN INTERVAL ARITHMETIC METHOD FOR THE SOLUTION OF SYSTEMS OF NONLINEAR EQUATIONS [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1985, 65 (05): : T403 - T404
- [6] A Symmetric Operator Interval Iterative Method for Complementarity Problems [J]. PROCEEDINGS OF THE 4TH CONFERENCE ON SYSTEMS SCIENCE, MANAGEMENT SCIENCE AND SYSTEMS DYNAMICS, SSMSSD10, VOL 2, 2011, : 53 - 57
- [7] Iterative method for algebraic solution to interval equations [J]. Applied Numerical Mathematics, 1999, 30 (02): : 225 - 239